Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Spotting, had unprotected sex. Started birth control. What caused spotting?

I jut started taking my birth control pills again . My boyfriend and I had sex and he cum so we wipe it off and waited then we continued , the next day I was bleeding jut a little spotting it was my 1st time actually doing it long . My period has not came on it it should be expected this week or next . Today I spotted a feeling my period was coming on but it didn t it was just brown Stuff coming out ?
Asked On : Thu, 5 Jul 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi,thanks for query.
Once you have started birth control pills you never get periods until you stop it.You have spotting but no regular periods so if you continue to take pills you will never know your status.Just stop that pill wait for 1-2 weeks for the periods to come & if not then go for pregnancy test.thanks.
Answered: Thu, 5 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor